# SDR FDEA201003130811

- Difficulty date: March 13, 2010
- Submitted: March 24, 2010
- Operation: Air carrier
- Aircraft: N479FE
- Make and model: Boeing 727227
- Aircraft serial: 21461
- Aircraft time: 44,408 hours, 28,804 cycles
- Engine: Pwa JT8D15
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Bs 720e S19r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CHAFED AT LAP SEAM, STR 19R, STA 720E.  CUT-OUT DAMAGED AREA DIM: 5.5" X 2.7500" IAW SRM 53-30-3 FIG 6.  HFEC INSPECTED AREA IAW NDTM 51-00-00 FIG 23, PART 6, NO DEFECTS NOTED.  FABRICATED DOUBLER FROM 2024T3 .071 DIM: 13" X 9" AND 2 EA TAPER FILLERS FROM 2024T3 .071 DIM: 1" X 6" EA. PO NR 9009120 AND 2 EA FILLERS FROM 2024T3 .063 DIM: 7.5" X 12.5" AND 2.5" X 5.5" PO NR 9009208 IAW SRM 53-30-3 FIG 6. TREATED AND PRIMED PARTS IAW SRM 51-10-2.  INSTALLED REPAIR PARTS IAW SRM 53-30-3 FIG 6.
